# SDR QMLA2019042629042

- Difficulty date: April 22, 2019
- Submitted: April 26, 2019
- Operation: Air carrier
- Aircraft: N253LF
- Make and model: Snias AS350B3
- Aircraft serial: AS7158
- Aircraft time: 3,724 hours, 8,225 cycles
- Engine: Tmeca ARRIEL2B1
- Engine time: 3,619 hours, 6,223 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

15 MINS INTO FLIGHT, CREW NOTIFIED THEY SMELLED BURNING ELECTRICAL IN THE CABIN, LANDED WITH NO OTHER ISSUES. MECHANIC AND PILOT RAN UP AIRCRAFT CHECKED SYSTEMS AND COULD NOT DUPLICATE. AIRCRAFT WAS VISUALLY CHECKED AND NO DISCREPANCIES WE NOTED.
